Jump to content
CrazyBoards.org
Sign in to follow this  
suzz

What has your pdoc said to you lately?

Recommended Posts

When I saw my pdoc today when I was mentioning my anxiety and he adjusted the Xanax he told me:

You can take the 1mg twice a day or take .5mg four times per day, as long as you are taking the medication. We will re-evaulate the situation in 2 weeks. We may have to add an antidepressant, but I don't want to rock the boat.

(I don't like the sound of adding an antidepressant because of a manic reaction I've had to 4 others already.)

Eh, my dad has people with bipolar disorder coming in to pick up half-doses and even quarter doses of Lexapro, Zoloft etc. By that, I mean half of the lowest available dose. It may work and have less chance of causing mania, but trying other options first wouldn't hurt.

Share this post


Link to post
Share on other sites

In response to me telling him I was having constant and still continuing suicidal ideation: "We'll just put you back on the lithium, at a lower dose."Clearly the best course of action, because a month later I still want to die.

Share this post


Link to post
Share on other sites

"You're definitely one of my more challenging patients." referring to, among other things, how I don't seem to respond to any meds.

Share this post


Link to post
Share on other sites

Print out an old-school publication on counter-transference and drop it off at his/her office.

Yeah, we talked about that weeks ago. Proof:

"But that's just my countertransference."

I love my pdoc, she's the best.

Edited by tamagotchi

Share this post


Link to post
Share on other sites

"wait a minute, what? you said you have what coming out of your ears?"

Share this post


Link to post
Share on other sites

"Whoa, someone forgot how to shave! Are you able to sit still?"

I wasn't, and I got permission to pace! :D

Share this post


Link to post
Share on other sites

"There's no point in using drugs to keep you depressed all year just to avoid two months of mania. Let's try tapering you off some meds and then treat per episode."

This may not be the approach most people use, but I have stupid responses to medications and we keep having to tap dance while hula hooping just to keep me sort of stable. I really appreciate that he is willing to try different methods with me...

Share this post


Link to post
Share on other sites

"You clearly do not need to be taking an AD of any kind, they are not what you need to be stable" (after 15 years of trying a bazillion ADs)

Share this post


Link to post
Share on other sites

You are psychotic and out of touch with reality. I am increasing your anti psychotic meds. Go to the hospital if things get worse. Lovely.

Share this post


Link to post
Share on other sites

Me: "I miss my mom.". I said this while crying hysterically

Him: "Get used to it."

Time for a new pdoc. I can't click with this guy. I left his office in a fit of tears.

Share this post


Link to post
Share on other sites

This was tdoc, not pdoc, last week: "this is the most depressed I've ever seen you"

to which pdoc (who talks to tdoc) responded: "good thing your insurance covered Abilify with no issues, because I'd like to start you on Pristiq"

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...